MathSciNet Relay Station
MathSciNet bibliographic data
MR2418401 (2009e:93160) 93E15 (34F05 34K20 60J10)
Liu, Yurong; Wang, Zidong; Liu, Xiaohui Exponential synchronization of complex networks with Markovian jump and mixed delays. Phys. Lett. A 372 (2008), no. 22, 3986–3998.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement